# SDR CALA2014011490146

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 82,890 hours, 25,041 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENG WAS SHUT DOWN & WIND MILLING APPROXIMATELY 25 MINUTES, OIL PRESS REMAINED ABOVE ZERO & OIL TEMP REMAINED NORMAL, NO VIBRATION NOTED, IAW JRH 2-5-63 FOR WIND MILLING INSPECTION.   ACCOMPLISHED WINDMILL INSPECTION IAW AMM 72-00-00 & JRH 2-5-63.  FOUND NO DEBRIS IN OIL FILTER OR CHIP DETECTOR.  EXTERNAL LEAK FOUND AT OIL SCAVENGE PUMP HOUSING.
